I have been taking zolpidem for about 7 mos. and am also at the age that I am going through perimenopause. I started having pains in hands and feet, then traveling up extremities. Sometimes its severe, but its always there. My Husband suggested that it might be a side effect from this drug, and not symptoms of perimenopause. Has anyone experienced muscle fatigue and pain?
I took the liberty of looking this up (below). While what you report is not listed I would not rule it out and would advise you contact the prescribing physician immediately about this. Hope this helps.
Dizziness; drowsiness (including daytime drowsiness); "drugged" feeling; headache; nausea; tiredness.
Seek medical attention right away if any of these SEVERE side effects occur when using Zolpidem:
Severe allergic reactions (rash; hives; itching; difficulty breathing or swallowing; tightness in the chest; swelling of the mouth, face, lips, eyes, throat, or tongue; throat closing; unusual hoarseness); abnormal thinking; behavior changes; chest pain; confusion; decreased coordination; fainting; fast or irregular heartbeat; hallucinations; memory problems (eg, memory loss); new or worsening mental or mood changes (eg, aggression, agitation, anxiety, depression); severe dizziness; severe or persistent nausea or vomiting; shortness of breath; suicidal thoughts or actions; vision changes.
Answering this old post in the hope this may be helpful to someone. I have had several instances where I have used ambien. For me, it causes serious side effects: body aches are among several others problems, such as suicidal thinking, chest pain, and general malaise. If you have unusual symptoms and take ambien, consider that ambien could be the cause.
- Zolpidem Information for Consumers
- Zolpidem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zolpidem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2009 • 1 answer
Posted 26 Nov 2011 • 1 answer
Posted 31 Dec 2012 • 3 answers
Posted 19 May 2015 • 1 answer
Posted 29 Jul 2016 • 1 answer